Dimensionally stable semilattices.

J.D. Lawson

Semigroup forum (1972)

  • Volume: 5, page 181-185
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Lawson, J.D.. "Dimensionally stable semilattices.." Semigroup forum 5 (1972): 181-185. <http://eudml.org/doc/133937>.

author = {Lawson, J.D.},
journal = {Semigroup forum},
pages = {181-185},
title = {Dimensionally stable semilattices.},
url = {http://eudml.org/doc/133937},
volume = {5},
year = {1972},

AU - Lawson, J.D.
TI - Dimensionally stable semilattices.
JO - Semigroup forum
PY - 1972
VL - 5
SP - 181
EP - 185
UR - http://eudml.org/doc/133937
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.